Bidimensional Random Effect Estimation in Mixed Stochastic Differential Model

Abstract : In this work, a mixed stochastic differential model is studied with two random effects in the drift. We assume that N trajectories are continuously observed throughout a time interval [0, T]. Two directions are investigated. First we estimate the random effects from one trajectory and give a bound of the $L^2$-risk of the estimators. Secondly, we build a nonparametric estimator of the common bivariate density of the random effects. The mean integrated squared error is studied. The performances of the density estimator are illustrated on simulations.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [25 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01103303
Contributor : Charlotte Dion <>
Submitted on : Friday, May 22, 2015 - 4:04:36 PM
Last modification on : Thursday, April 11, 2019 - 4:02:09 PM
Document(s) archivé(s) le : Thursday, April 20, 2017 - 7:25:39 AM

File

DionGenonCatalot20152.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Charlotte Dion, Valentine Genon-Catalot. Bidimensional Random Effect Estimation in Mixed Stochastic Differential Model. Statistical Inference for Stochastic Processes, Springer Verlag, 2016, 19 (2), pp.131-158. ⟨10.1007/s11203-015-9122-0 ⟩. ⟨hal-01103303v2⟩

Share

Metrics

Record views

734

Files downloads

186